# SDR DALA2022042502871

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2(Y765) ZONE 2 AT FR36. CORRECTIVE ACTION: REPAIRED PER ERA 597663-14 AD REV ORIGINAL. (2209692)
